MathSciNet Relay Station
MathSciNet bibliographic data
MR492077 22E45 (58G99)
de George, David L.; Wallach, Nolan R. Limit formulas for multiplicities in $L\sp{2}(\Gamma \backslash G)$. Ann. of Math. (2) 107 (1978), no. 1, 133–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement